# SDR DLL13971342

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Relief Vlv
- Part number: 672870107
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE SIX SPOKES ON THE LT NEGATIVE PRESSURE RELIEF VALVE ON THE AFT PRESSURE BULKHEAD WAS FOUND CRACKED.  THE REPAIR/ MODIFICATION WAS ACCOMPLISHED PER L-1011 S/B 093-53-249, REV 2.
